## CONFERENCE FACULTY

Anders L. Carlson, MD

**Deputy Executive Director** International Diabetes Center Associate Professor University of Minnesota Medical School Minneapolis, Minnesota

Mindy Goldman, MD Clinical Professor Emeritus Department of Obstetrics, Gynecology, and Reproductive Sciences University of California, San Francisco Chief Clinical Officer Midi Health San Francisco, California

Robert S. Hoffman, MD

Professor of Emergency Medicine & Medicine New York University Grossman School of Medicine Attending Physician Bellevue Hospital Center New York City, New York

William Lutin, MD, PhD, FAAP, FACC

Professor Emeritus of Pediatrics (Cardiology) Augusta University Children's Hospital of Georgia Augusta, Georgia

Jordan D. Metzl, MD, FAAP

Clinical Associate Professor of Pediatrics Cornell Medical School Sports Medicine Division Hospital for Special Surgery New York City, New York

**Douglas Paauw, MD, MACP** *Conference Co-Chair* Professor of Medicine Department of Medicine University of Washington School of Medicine Seattle, Washington

Martin Quan, MD

Conference Co-Chair
Professor of Clinical Family Medicine David Geffen School of Medicine at UCLA Vice Chair for Academic Affairs UCLA Department of Family Medicine Los Angeles, California

Joan E. Shook, MD, MBA, FACEP, FAAP

Professor & Executive Vice Chair Department of Pediatrics Baylor College of Medicine Chief Safety Officer & Deputy Chief Quality Officer Texas Children's Hospital Houston, Texas

**Jeffrey Starke, MD** Professor of Pediatrics Baylor College of Medicine Texas Children's Hospital Houston, Texas

**Stacy Tompkins, MD** Associate Voluntary Professor Department of Dermatology University of California San Diego Medical Center San Diego, California Private Practice West Dermatology La Jolla, California

DISCLOSURE STATEMENT

Consistent with ACCME and ANCC guidelines, it is the policy of Symposia Medicus to ensure balance, independence, objectivity, and scientific rigor in all educational activities. Prior to the planning of this educational activity, all individuals in a position to influence and/or control the content of continuing education activities have been asked to disclose all relevant financial relationships with ineligible companies within the past 24 months. Symposia Medicus will also ensure that any and all relevant financial relationships with ineligible companies will be mitigated before the conference commences. Beyond disclosure and mitigation of relevant financial relationships, faculty are required to disclose when they plan to discusus pharmaceuticals and/or medical devices that are not approved by the FDA and/or medical or surgical procedures that involve an unapproved or 'Orf-label' use of an approved device or pharmaceuticals. Symposia Medicus is committed to providing learners with commercially unbiased continuing education activities. This information is intended to assist learners in forming their own judgments about the content presented. Disclosure information will be included in the educational session materials for this activity and speakers will provide a disclosure slide for each presentation, which they will also disclose verbally on site.

## **CONFERENCE SCHEDULE**

Friday.	December	13
---------	----------	----

• • • • • • • • • • • • • • • • • • • •		•	•	
7:00am	Registration & Check-In During Continental Breakfast	7:30am	Continental Breakfast	
8:00	Welcome & Introduction Douglas Paauw, MD, MACP & Martin Quan, MD	8:00	Menopause Management in 2024: An Update on HRT (Rx = 15 minutes) Mindy Goldman, MD	
8:15	<b>Diabetes: Challenging Cases</b> (Rx = 30 minutes) Anders L. Carlson, MD	8:45	The Adult With Congenital Heart Disease (Rx = 15 minutes) William Lutin, MD, PhD	
9:00	Treatment of Hypertension & Hyperlipidemia in 2024 & Beyond (Rx = 15 minutes)	9:30	Break (hotel check-out, if applicable)	
9:45	Douglas Paauw, MD, MACP	10:00	Questions & Answers Group Discussion Faculty Panel & Audience	
10:00	Questions & Answers Group Discussion Faculty Panel & Audience	10:30	Depression: Meeting the Clinical Challenge (Rx = 30 minutes) Martin Quan, MD	
10:30	Tuberculosis: A New Diagnostic Test & What Practitioners Need to Know Jeffrey Starke, MD	11:20	Medical Mythology: Debunking Common Medical Myths (Rx = 25 minutes)	
11:15	Skin Cancers: When to Treat & When to Refer (Rx = 15 minutes) Stacy Tompkins, MD	12:05pm	Douglas Paauw, MD, MACP  Sports Medicine Cases in the Primary Care Setting:	
Noon	Questions & Answers Group Discussion Faculty Panel & Audience		Real-Life Cases with Real-Life Answers Jordan D. Metzl, MD	
12:30pm	Lunch Break (on your own)	12:50	Questions & Answers Group Discussion Faculty Panel & Audience	
2:00	Methodologies to Improve Workforce Productivity & Life Balance Across Generations Joan E. Shook, MD, MBA	1:30	Conference Adjourns	
2:45	Hard-to-Treat Headaches (Rx = 15 minutes) Douglas Paauw, MD, MACP	Rx =	Rx = Pharmacotherapeutic CEUs for nurses will be granted for these sessions	
3:30	Pain Management: Balancing Good Care With Addiction (Rx = 20 minutes) Robert S. Hoffman, MD			
4:15	Questions & Answers Group Discussion			

Faculty Panel & Audience

Adjourn for the Day

5:00

Saturday, December 14



Scan for More Information